• Fakhari, Abbas (Department of Mathematics and Computer Sciences, Damghan University of Basic Science) ;
  • Ghane, Fatomeh Helen (Department of Mathematics, Ferdowsi University) ;
  • Sarizadeh, Aliasghar (Department of Mathematics, Islamic Azad University)
  • Published : 2010.01.31


The article is devoted to exhibit some general properties of strong chain recurrent set and strong chain transitive components for a continuous map f on a compact metric space X. We investigate the relation between the weak shadowing property and strong chain transitivity. It is shown that a continuous map f from a compact metric space X onto itself with the average shadowing property is strong chain transitive.


chain recurrent;strong-chain recurrent;strong-chain recurrent class;weak shadowing;average shadowing


  1. E. Akin, The General Topology of Dynamical Systems, Amer. Math. Soc. Providence, 1993.
  2. E. Akin, M. Hurley, and J. Kennedy, Dynamics of topologically generic homeomorphisms, Mem. Amer. Math. Soc. 164 no. 783, viii+130pp.
  3. T. Arai and N. Chinen, P-chaos implies distributional chaos and chaos in the sense of Devaney with positive topological entropy, Topology and Appl. 154 (2007), 1254–1262.
  4. C. Conley, Isolated Invariants Sets and the Morse Index, CBMS Regional Conf. Ser. in Math 38, AMS, Providence, R.I, 1978.
  5. R. Corless and S. Y. Pilyugin, Approximate and real trajectories of generic dynamical systems, J. Math. Anal. Appl. 189 (1995), 409–423.
  6. R. Easton, Chain transitivity and the domain of influence of an invariants set, Lecture Notes in Mathematics 668, Springer Berlin, 1978.
  7. H. Fan-Nu, Some properties of the chain recurrent set of dynamical systems, Chaos Solutin and Fractal 14 (2002), 1309–1314.
  8. F. H. Ghane and A. Fakhari, On strong chain classes of homeomorphisms of compact metric spaces, J. Dyn. Syst. Geom. Theor. 5 (2007), no. 1, 33–39.
  9. M. Mazur, Weak shaowing for discrete dynamical systems on nonsmooth manifolds, J. Math. Anal. Appl. 281 (2003), 657–662.
  10. J. Park and Y. Zhang, Average shadowing properties on compact metric spaces, Commun. Korean Math. Soc. 21 (2006), no. 2, 355–361.